# SDR SIMA20130913014

- Difficulty date: September 13, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 33,900 hours, 31,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 EMERGENCY LIGHT STRIP BROKEN.  R & R RT LIGHT STRIP IAW AMM 33-50-12.
